# SDR 0000696743

- Difficulty date: March 9, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 68,470 hours, 16,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMMISSIONING CHECK, FOUND CORROSION AT LT MAIN LANDING GEAR TRUNNION BACK-UP BEAM ON LOWER FLANGE UPPER SURFACE.  REPAIRED PER EA67-164993.
